Ueber den Begriff der Länge einer Curve

P. du Bois-Reymond Tübingen

TBD mathscidoc:1701.33091

Acta Mathematica, 6, (1), 167-168, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 57 downloads ] [ 0 comments ]
@inproceedings{p.1885ueber,
  title={Ueber den Begriff der Länge einer Curve},
  author={P. du Bois-Reymond},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936013562800},
  booktitle={Acta Mathematica},
  volume={6},
  number={1},
  pages={167-168},
  year={1885},
}
P. du Bois-Reymond. Ueber den Begriff der Länge einer Curve. 1885. Vol. 6. In Acta Mathematica. pp.167-168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936013562800.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved